MathSciNet Relay Station
MathSciNet bibliographic data
MR2124669 37J45 (34C25 47J30 58E05)
Tang, Chun-Lei; Wu, Xing-Ping Subharmonic solutions for nonautonomous sublinear second order Hamiltonian systems. J. Math. Anal. Appl. 304 (2005), no. 1, 383–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement